MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PLASTIPAK¿ LUER-LOK¿ SYRINGE; PISTON SYRINGE

BECTON DICKINSON, S.A. BD PLASTIPAK¿ LUER-LOK¿ SYRINGE; PISTON SYRINGE
Catalog Number 300613
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that liquid was found in the bd plastipak¿ luer-lok¿ syringe.The following information was provided by the initial reporter, translated from (b)(6) to english: one nurse had the impression of seeing a scratch in the body of the syringe and on closer examination the presence of a liquid in the syringe; liquid that came out of the syringe after pushing on the plunger.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or physical samples that display the reported condition have been provided for evaluation.A device history review was performed for reported lot 2202042, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Ten retained samples of lot 2202042 were used for additional evaluation.The products were visually inspected, no lubricant or other liquid was observed inside any of the syringes.
 
Event or Problem Description
It was reported that liquid was found in the bd plastipak¿ luer-lok¿ syringe.The following information was provided by the initial reporter, translated from french to english: one nurse had the impression of seeing a scratch in the body of the syringe and on closer examination the presence of a liquid in the syringe; liquid that came out of the syringe after pushing on the plunger.

Brand Name
BD PLASTIPAK¿ LUER-LOK¿ SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14492625
Report Number3002682307-2022-00145
Device Sequence Number17601527
Product Code FMF
UDI-Device Identifier00382903006137
UDI-Public00382903006137
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300613
Device Lot Number2202042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown